# SDR UPS99230467

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1263-1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK ON STRUCTURE UNDER AIRSTAIRS ACTUATOR STA 1263 TO STA 1273.  CRACK STOP DRILLED IAW 51-10-1.  REPAIRED IAW EOB727-5310-1239E SECTION 3.
